# SDR UALA2009122904044

- Difficulty date: December 29, 2009
- Submitted: December 30, 2009
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 76,508 hours, 9,128 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT WING TO BODY FAIRING, OVERWING EMERGENCY EXIT LIGHT INOP.  FOUND LIGHT GROUND TERMINAL BROKEN.  REPLACED TERMINAL.  LIGHT OP CHECK OK.
